# SDR ASAA2023091745191

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,717 hours, 18,254 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IGN. APPEARED NOT TO WORK SWITCHED TO LEFT, ENGINESTART NORMAL. GROUNDED - YES. PERFORMED IGNITION SYSTEM AUDIBLE TEST ON BOTH ENG #1 & #2 FOR IGN R. REF AMM 74-00-00. TEST PASSED. PERFORMED ENG IDLE RUN IGN R ON BOTH ENG #1 & #2 REF AMM 71-00-00. OPERATION NORMAL.
